# SDR 20000925SH017

- Difficulty date: September 5, 2000
- Submitted: September 25, 2000
- Operation: Air carrier
- Aircraft: N7254R
- Make and model: Beech 1900
- Aircraft serial: UB22
- Aircraft time: 1,700 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 12991003279
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GJT - RIGHT ENGINE TRUSS MOUNT CRACKED NEAR WELD AT UPPER OUTBOARD ATTACH POINT.   AREA  ''A''.  CRACKED AT TYPICAL LOCATION AS IDENTIFIED IN AD 95-02-18, BEECH SB NR 2255 R6.   REMOVED AND REPLACED THE TRUSS ASSEMBLY.  THE REPETATIVE INSPECTIONS REQUIRED BY AD 95-02-18 ARE NOW TERMINATED BY INSTALLATION OF TRUSS P/N 129-910047-17.  THE NEW TRUSS WILL BE DUE MAGNETIC PARTICLE INSPECTIONS AT 8,000 HOUR INTERVALS.  (X)
